# SDR 2014FA0000541

- Difficulty date: August 10, 2014
- Submitted: September 19, 2014
- Operation: General aviation
- Aircraft: N698D
- Make and model: Cessna 414
- Aircraft serial: 4140046
- Engine: Cont IO520*
- Propeller: Mcauly 3AF32C93
- System (JASC): 6110 · Propeller Assembly
- Part: Cylinder
- Part number: C3550
- Part serial: 70039
- Condition: Burst
- Location: Rt Prop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER CYLINDER C3550 BURST FROM OIL PRESSURE, PROBABLE FROM GOVERNOR.  GOVERNOR MUST BE TESTED BEFORE PROPELLER REINSTALLED.  PROPELLER HUB SERIAL 700239.  REJECTED DUE TO FORCE PUT ON SCREW HOLES.
